Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Baby having vomitting, diarrhoea, nappy rash. Due to teething?

My one year old had a vomiting and diarrhoea bug for about 10 days and recovered well. About 5 days after this stopped he had diarrhoea again. It s now the third day and he has had about 6 dirty nappies a day which are very runny and smell fishy. He has very very bad nappy rash with it. I thought it might be teething bit not so sure now. Otherwise in good enough form. Thanks
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Cardiology 's  Response
Frequent loose motion with wet perianal area predisposes to nappy rash.
Keep the area dry by gentle wiping after each stool. Apply diaper rash cream 4-6 times a day.
Give him Zinc syp. and probiotics.
Give him ORS and plenty of fluid to prevent dehydration.
If stool is mucoid then some antibiotic/antiamoebic may be needed.
If he becomes lethargic or has poor oral intake, consult your doctor immediately.
With regards
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor